# SDR CA140704011

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NOSE WHEEL STEERING CAUTION MESSAGE AND DECLARED AN EMERGENCY.
